# SDR ASAA9580251

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Link
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAN - FLT 9000 - PRIOR TO DEPARTURE, CREW REPORTED THE L1 DOOR WOULD NOT CLOSE AND LATCH.  RESET L1 DOOR LINK AND CYCLED DOOR AND OPERATED NORMALLY.  (X)
